Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Higher divided squares in second-quadrant spectral sequences


Author: W. G. Dwyer
Journal: Trans. Amer. Math. Soc. 260 (1980), 437-447
MSC: Primary 55S10; Secondary 55T20
MathSciNet review: 574790
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The geometric action of the Steenrod algebra on many mod 2 cohomology spectral sequences is complemented by the action of a completely different algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55S10, 55T20

Retrieve articles in all journals with MSC: 55S10, 55T20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0574790-3
PII: S 0002-9947(1980)0574790-3
Article copyright: © Copyright 1980 American Mathematical Society